A. Aragon, C. Daouia, and . Thomas-agnan, Nonparametric frontier estimation: a conditional quantile-based approach, Econometric Theory, vol.21, issue.2, pp.358-389, 2005.
URL : https://hal.archives-ouvertes.fr/hal-00078732

A. Azzalini, A note on the estimation of a distribution function and quantiles by a kernel method, Biometrika, vol.68, issue.1, pp.326-328, 1981.

G. J. Babu, A. J. Canty, and Y. P. Chaubey, Application of Bernstein polynomials for smooth estimation of a distribution and density function, J. Statist. Plann. Inference, vol.105, issue.2, pp.377-392, 2002.

D. Blanke and D. Bosq, Polygonal smoothing of the empirical distribution function, Stat. Inference Stoch. Process, vol.21, issue.2, pp.263-287, 2018.
URL : https://hal.archives-ouvertes.fr/hal-02062903

C. Cheng and E. Parzen, Unified estimators of smooth quantile and quantile density functions, J. Statist. Plann. Inference, vol.59, issue.2, pp.291-307, 1997.

H. A. David and H. N. Nagaraja, Order statistics. Wiley Series in Probability and Statistics, 2003.

C. Dielman, R. Lowry, and . Pfaffenberger, A comparison of quantile estimators, Communications in Statistics -Simulation and Computation, vol.23, issue.2, pp.355-371, 1994.

M. Falk, Relative deficiency of kernel type estimators of quantiles, Ann. Statist, vol.12, issue.1, pp.261-268, 1984.

H. L. Harter, Another look at plotting positions, Communications in Statistics -Theory and Methods, vol.13, issue.13, pp.1613-1633, 1984.

A. Hazen, Storage to be providing in impounding reservoirs for municipal water supply (with discussion), Transaction of the American society of civil engineers, vol.77, pp.1539-1669, 1914.

R. Helmers, Edgeworth expansions for linear combinations of order statistics with smooth weight functions, Ann. Statist, vol.8, issue.6, pp.1361-1374, 1980.

R. J. Hyndman and Y. Fan, Sample quantiles in statistical packages, The American Statistician, vol.50, issue.4, pp.361-365, 1996.

R. Koenker, Quantile Regression, vol.38, 2005.

V. Koenker, X. Chernozhukov, L. He, and . Peng, Handbook of quantile regression. Chapman & Hall/CRC Handbooks of Modern Statistical Methods, 2018.

S. Leconte, C. Poiraud-casanova, and . Thomas-agnan, Smooth conditional distribution function and quantiles under random censorship, Lifetime Data Anal, vol.8, issue.3, pp.229-246, 2002.

R. S. Parrish, Comparison of quantile estimators in normal sampling, Biometrics, vol.46, issue.1, pp.247-257, 1990.

E. Parzen, Journal de la société française de statistique, J. Amer. Statist. Assoc, vol.74, issue.365, pp.31-44, 1979.

J. Sheather and J. S. Marron, Kernel quantile estimators, J. Amer. Statist. Assoc, vol.85, issue.410, pp.410-416, 1990.

M. Stigler, Linear functions of order statistics with smooth weight functions, Ann. Statist, vol.2, pp.676-693, 1974.

D. Zelterman, Smooth nonparametric estimation of the quantile function, J. Statist. Plann. Inference, vol.26, issue.3, pp.339-352, 1990.